×

Found 39 Documents (Results 1–39)

100
MathJax

Invariant Ricci solitons on three-dimensional metric Lie groups with semi-symmetric connection. (English. Russian original) Zbl 1479.53058

Russ. Math. 65, No. 8, 70-74 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 80-85 (2021).
MSC:  53C25 53C30
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Cartan manifolds. (English. Russian original) Zbl 1218.53040

J. Math. Sci., New York 169, No. 3, 342-361 (2010); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 123 (2009).
MSC:  53C20 53C50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software